# SDR ASAA0540529

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Part serial: 002854
- Condition: Chafed
- Location: Fs 860-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FUSELAGE SKIN IS CHAFED LT AND RT SIDES, BS 860 TO 887 STRINGER 2 LEFT TO STRINGER 2 RT.  REPAIRED SKIN PER EA 5360-01043, ER 05-4273.  (M)
